# SDR FDEA201608303066

- Difficulty date: August 30, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 63,789 hours, 25,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD72741L
- Part serial: AA171
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE REMOTE PRESSURE TEST LIGHT ON.  RELEASED FOR SERVICE IAW MEL: 52-10-03, CATEGORY-C, EXPIRATION: 08SEP16,  MEL 52-10-03: L1 MAIN ENTRY SLIDE/RAFT INOPERATIVE, EXTENDED OVERWATER OPS REQUIRES 2 SLIDES AND/OR RAFTS.  REPLACED LT DOOR EVACUATION SLIDE REF MM 25-61-02-4 IAW SDR REQUIRED INFORMATION: SLIDE AY, NR 1 LT SLIDE CONTAINER, PN: AWD7274-1L, SN: AA171.
